Closed Spans in $C(T)$ and $L_\varphi (T)$ and Their Approximative Properties
Matematičeskie zametki, Tome 73 (2003) no. 1, pp. 135-138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2003_73_1_a11,
author = {A. A. Vasil'eva},
title = {Closed {Spans} in $C(T)$ and $L_\varphi (T)$ and {Their} {Approximative} {Properties}},
journal = {Matemati\v{c}eskie zametki},
pages = {135--138},
year = {2003},
volume = {73},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2003_73_1_a11/}
}
A. A. Vasil'eva. Closed Spans in $C(T)$ and $L_\varphi (T)$ and Their Approximative Properties. Matematičeskie zametki, Tome 73 (2003) no. 1, pp. 135-138. http://geodesic.mathdoc.fr/item/MZM_2003_73_1_a11/